# SDR USAA2009082092189

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 19,893 hours, 15,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1784 - DURING FLT, L2 DOOR SLIDE APPEARS TO BE ARMED BUT HANDLE IS PULLED OUT .25 INCH JUST ENOUGH TO PREVENT CONTACT CAUSING COCKPIT INDICATION UNARMED AND ALSO ON FLIGHT ATTENDANT CIDS PANEL.  DURING DESCENT AND ON GROUND HANDLE IS TIGHT & IN ARMED POSITION.  REMOVED DEBRIS FROM FORWARD GIRT BAR FITTING.  LUBED GIRT BAR & FLOOR FITTINGS.  ACCOMPLISHED FUNCTIONAL TEST OF RELEASE MECHANISM OF EMERGENCY ESCAPE SLIDE PER MM 52-10-00-05-720-005.  ACCOMPLISHED TSM TASK 52-13-00-810-803, ADJUSTED PROXIMITY SWITCH OF THE LOCKING HOOK.  OPERATIONAL CHECK WAS GOOD.
